# SDR DALA2025031501989

- Difficulty date: March 15, 2025
- Submitted: March 15, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6708, INITIAL INSPECTION: CRACK ON STABILIZER STRAPS (2EA`S) BTW STA 365.25 AND LBL 36 AND BTW STA 377.5 AND LBL 12. CORRECTIVE ACTION: EXISTING REPAIRS ON STABILIZER STRAPS (2EA`S) BTW STA 365.25 AND LBL 36 AND BTW STA 377.5 AND LBL 12. WERE REPLACED PER B757-200 SRM 53-00-51-2R PROCEDURE 12 REPAIR 12 FIGURE. 201. (LP 0858789)
